# SDR DALA2018091905656

- Difficulty date: September 16, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 88,760 hours, 36,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXIT SIGN LIGHT INOP W/ EMERGENCY LIGHTS TEST. R&R L2 DOOR EMERGENCY BATTERY PACK IAW AMM 33-55 OPS NML. A/C OK FOR SERVICE.
